# SDR 2010FA0000374

- Difficulty date: April 1, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) WORN DAMAGE WAS FOUND ON THE CAP SKIN OF THE NR 1 PYLON.  THE DAMAGED CAP SKIN IS REPAIRED IAW SRM.
